MathSciNet Relay Station
MathSciNet bibliographic data
MR1211594 (94g:16040) 16S50
Zhou, Zheng Ping Correspondence theorems for nondegenerate modules and their endomorphism rings. Proc. Amer. Math. Soc. 121 (1994), no. 1, 25–32.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement